# SDR ASAA0510337

- Difficulty date: October 4, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722509
- Condition: Corroded
- Location: Fs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FORWARD CARGO PIT, MAIN FRAME FOUND CORRODED AT BS 440 AND STRINGER 26 RT.  FORWARD CARGO PIT MAIN FRAME AT BS 440 AND 28 RT REPAIRED IAW B737-200 SRM 51-10-01 PARAGRAPH 8.  (M)
